Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took norco and vistaril after bunion surgery for pain. Had allergic reaction. Throat congestion with nausea. Do I need medical attention?

I had bunion/ hammer toe surgery a week ago. After two days of taking Norco & Vistaril for 2 days for pain, i had an allergic reaction to them (the drs. think) I ended up passing out after eating. I went to emergency room & they kept me overnight for observation. I ve been sitting & laying around alot this past week also. I just ate a small salad 2 hrs ago & since then felt a lump in my throat & nauseous. I just threw up. I have been bothered with acid reflux for a while now. I am also taking Levaquin for a bladder infection right now. Do I need to see a doctor?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Critical Care Specialist 's  Response
Well come to health care magic
Dear patieny, hope salads don't cause allergic reactions , this problem of lump in the throat and nusea seems to be more related to your acid reflux problem which might have got aggrevated by the pain killers that you took after surgery , if you feel that the pain is persisting there and you have vomiting also along with nusea then you can go and consult a doctor , other wise if you are feeling ok, you need not to worry, just make sure that you don't eat too much of spicy foods .
Hope to see you feeling better soon
good luck
Dr Arshad
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor